# SDR IPXA2014032882447

- Difficulty date: March 7, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 69,135 hours, 13,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: APB73511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, BULKHEAD-TO-SPAR TEE FITTING CRACKED.  R & R FITTING IAW SRM 51-31-01 AND SRM 51-33-01.
